On a randomness criterion. / Vovk, Vladimir.

In: Soviet Mathematics Doklady, Vol. 35, 1987, p. 656-660.

Research output: Contribution to journalArticle

Published

Standard

On a randomness criterion. / Vovk, Vladimir.

In: Soviet Mathematics Doklady, Vol. 35, 1987, p. 656-660.

Research output: Contribution to journalArticle

Harvard

Vovk, V 1987, 'On a randomness criterion', Soviet Mathematics Doklady, vol. 35, pp. 656-660.

APA

Vovk, V. (1987). On a randomness criterion. Soviet Mathematics Doklady, 35, 656-660.

Vancouver

Vovk V. On a randomness criterion. Soviet Mathematics Doklady. 1987;35:656-660.

Author

Vovk, Vladimir. / On a randomness criterion. In: Soviet Mathematics Doklady. 1987 ; Vol. 35. pp. 656-660.

BibTeX

@article{47547fbd5ec141dbafae504dc0142a11,
title = "On a randomness criterion",
author = "Vladimir Vovk",
year = "1987",
language = "English",
volume = "35",
pages = "656--660",
journal = "Soviet Mathematics Doklady",

}

RIS

TY - JOUR

T1 - On a randomness criterion

AU - Vovk, Vladimir

PY - 1987

Y1 - 1987

M3 - Article

VL - 35

SP - 656

EP - 660

JO - Soviet Mathematics Doklady

JF - Soviet Mathematics Doklady

ER -